This forum is for the discussion of anything to do with Prostate Cancer. There are only four rules:
No fundraisers, no commercials (although it is OK to recommend choices of treatment or medical people based on your personal research; invitations to participate in third-party surveys are also acceptable, provided there is no compensation to YANA);
No harvesting e-mail addresses for Spam;
No insults or flaming - be polite and respectful at all times and understand that there may be a variety of points of view, all of which may have some validity;
Opinions are OK, but please provide as much factual evidence as possible for any assertions that you are making
Failure to abide by these simple rules will result in the immediate and permanent suspension of your posting privileges.
Since this is an International Forum, please specify your location in your post.
Near the end of my EBRT on my prostate I noticed that I began to have an ache in the area of both of my hips. I didn't have this problem before the EBRT. It feels as though the muscles in those areas are strained. In any case I am 3 months down the road since the EBRT and I still have the same discomfort. I am wondering if the radiation caused this problem. It could be that the cancer has moved to the hip bones but I don't think so. I will have a PET scan next week to gain further insight.
Has anyone out there had a silmilar problem? Thanks.